Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Late periods, taken gynaset pill for 10 consecutive days. Any chances of pregnancy?

Hi. Please answer my question as i am very upset.

I had sex few days back after which i found my guys Condom was leaked. Usually i have my periods 4 or 5 days before my date...but this time it has not happen even after one day extra....Also, just after having sex i had Gynaset pill for consecutive 10 days....please tell me when will i have my periods. I hope m not pregnant. ?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Gynaset is usually prescribed as a contraceptive measure along with Oestrogen tablets, and for postponement of menstrual cycles. Usually after stoping this drug one gets withdrawal bleeding after 2-4 days. Get done your UPT for screening and blood HCG level to confirm if pregnancy. Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor